ON THE GEOMETRY OF THE RESCALED RIEMANNIAN METRIC ON TENSOR BUNDLES OF ARBITRARY TYPE
Özet
Let (M, g) be an n-dimensional Riemannian manifold and T-1(1) (M) be its (1, 1)-tensor bundle equipped with the rescaled Sasaki type metric (s)g(f) which rescale the horizontal part by a non-zero differentiable function f. In the present paper, we discuss curvature properties of the Levi-Civita connection and another metric connection of T-1(1) (M). We construct almost product Riemannian structures on T-1(1)(M) and investigate conditions for these structures to be locally decomposable. Also, some applications concerning with these almost product Riemannian structures on T-1(1)(M) are presented. Finally we introduce the rescaled Sasaki type metric (s)g(f) on the (p, q)-tensor bundle and characterize the geodesics on the (p, q)-tensor bundle with respect to the Levi-Civita connection and another metric connection of (s)g(f).
Anahtar kelimeler
Atıf için künye
Gezer, A., & Altunbas, M. (2015). ON THE GEOMETRY OF THE RESCALED RIEMANNIAN METRIC ON TENSOR BUNDLES OF ARBITRARY TYPE. KODAI MATHEMATICAL JOURNAL, 38(1), 37–64. https://doi.org/10.2996/kmj/1426684442
BibTeX
@article{gezer2015-73738,
author = {Gezer, Aydın and Altunbas, Murat},
title = {ON THE GEOMETRY OF THE RESCALED RIEMANNIAN METRIC ON TENSOR BUNDLES OF ARBITRARY TYPE},
journal = {KODAI MATHEMATICAL JOURNAL},
year = {2015},
volume = {38},
number = {1},
pages = {37--64},
issn = {0386-5991},
doi = {10.2996/kmj/1426684442},
url = {https://akademik.atauni.edu.tr/yayinlar/73738-on-the-geometry-of-the-rescaled-riemannian-metric-on-tensor-bundles-of-arbitrary}
}